| Model Number |
ZCT600 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
03/16/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to the manufacturer has been submitted.
Event or Problem Description
It was reported that a zct600 7.5 diopter intraocualr lens (iol) was explanted from a female patient's left eye due to patient unable to see clearly at any distance.The lens was replaced with the same model but smaller diopter iol.There was no incision enlargement and no sutures required.There was no patient injury reported.
Additional Manufacturer Narrative
Device available for evaluation? yes, returned to manufacturer on 5/29/2017.Device returned to manufacturer? yes.Device evaluation: the device was returned to the manufacturer.Visual inspection with the unaided eye shows the product is cut in half, most probably to make explant possible.Considering the condition of the lens additional analysis is not possible.The reported issue could not be confirmed in the returned sample.Manufacturing records were reviewed and the lens was manufactured according to specification.A search on complaints revealed that no similar complaints were received for this production order number.Based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to the manufacturer has been submitted.